Alert archive / New York / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 75, NWS Albany, NY

August 4, 2018Warren County, Washington County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 4, 2018, 3:49 PM EDT for Warren County, Washington County, New York. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2018, 3:49 PM EDT (19:49 UTC)
Expired
Aug 4, 2018, 4:45 PM EDT
In force
56 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Warren County, NY, Washington County, NY

The radar

The Burlington radar (KCXX), 99 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 4:36 PM EDTTSTM WND DMG2 Ene Whitehall, NYTREE DOWN IN ROADWAY ON STALKER RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
525 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

505 
WUUS51 KALY 041949
SVRALY
NYC113-115-042045-
/O.NEW.KALY.SV.W.0075.180804T1949Z-180804T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
349 PM EDT SAT AUG 4 2018

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Northeastern Warren County in east central New York...
  Northern Washington County in east central New York...

* Until 445 PM EDT.

* At 349 PM EDT, a severe thunderstorm was located over Rogers Rock
  Campground, or 16 miles north of Whitehall, moving south at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Hague around 400 PM EDT.
  Huletts Landing around 430 PM EDT.
  West Haven around 440 PM EDT.
  Whitehall around 445 PM EDT.

Other locations impacted by this severe thunderstorm include Lock
Twelve Marina, Putnam, Dresden Center, South Bay, Chipman Point, Low
Hampton, Wright, Putnam Station, Silver Bay and South Bay Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near the northern end of Lake George or the southern end of 
Lake Champlain, get away from the water and move indoors or inside a 
vehicle. Remember, lightning can strike out to 15 miles from the 
parent thunderstorm. If you can hear thunder, you are close enough 
to be struck by lightning. Move to safe shelter now!  Do not be 
caught on the water in a thunderstorm.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4377 7335 4364 7343 4362 7342 4359 7343
      4357 7339 4358 7338 4359 7339 4362 7337
      4363 7330 4361 7329 4358 7330 4356 7326
      4354 7324 4346 7351 4379 7362 4381 7338
TIME...MOT...LOC 1949Z 339DEG 12KT 4379 7349 

HAIL...1.00IN
WIND...60MPH
 
$$

DBT
2 follow-up statements
243 
WWUS51 KALY 042018
SVSALY

Severe Weather Statement
National Weather Service Albany NY
418 PM EDT SAT AUG 4 2018

NYC113-115-042045-
/O.CON.KALY.SV.W.0075.000000T0000Z-180804T2045Z/
Warren NY-Washington NY-
418 PM EDT SAT AUG 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN WARREN AND NORTHERN WASHINGTON COUNTIES...

At 417 PM EDT, a severe thunderstorm was located near Benson, or 10
miles north of Whitehall, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  West Haven around 435 PM EDT.
  Whitehall and Fair Haven around 440 PM EDT.

Other locations impacted by this severe thunderstorm include Lock
Twelve Marina, Putnam, Dresden Center, South Bay, Chipman Point, Low
Hampton, Wright, Putnam Station, Silver Bay and South Bay Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake George or the southern end of Lake Champlain, get 
away from the water and move indoors or inside a vehicle. remember, 
lightning can strike out to 15 miles from the parent thunderstorm. 
If you can hear thunder, you are close enough to be struck by 
lightning. Move to safe shelter now!  Do not be caught on the water 
in a thunderstorm.

&&

LAT...LON 4377 7335 4364 7343 4362 7342 4359 7343
      4357 7339 4358 7338 4359 7339 4362 7337
      4363 7330 4361 7329 4358 7330 4356 7326
      4354 7324 4346 7351 4379 7362 4381 7338
TIME...MOT...LOC 2017Z 322DEG 17KT 4371 7339 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DBT
948 
WWUS51 KALY 042042
SVSALY

Severe Weather Statement
National Weather Service Albany NY
442 PM EDT SAT AUG 4 2018

NYC113-115-042051-
/O.EXP.KALY.SV.W.0075.000000T0000Z-180804T2045Z/
Warren NY-Washington NY-
442 PM EDT SAT AUG 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN AND
NORTHERN WASHINGTON COUNTIES WILL EXPIRE AT 445 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for 
central Washington County until 530 pm, and Warren County until 515 
pm.

LAT...LON 4377 7335 4364 7343 4362 7342 4359 7343
      4357 7339 4358 7338 4359 7339 4362 7337
      4363 7330 4361 7329 4358 7330 4356 7326
      4354 7324 4346 7351 4379 7362 4381 7338
TIME...MOT...LOC 2041Z 339DEG 12KT 4364 7335 

$$

DBT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:35 PM EDT, 14 minutes earlier.

Area forecast discussion, Aug 4, 3:35 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Albany NY
335 PM EDT Sat Aug 4 2018

.SYNOPSIS...
An isolated shower or thunderstorm is possible late this
afternoon into early this evening, especially from Albany north and
east. Clearing skies and patchy fog is likely for the region
overnight. Hot, humid and dry weather is expected for Monday with
high pressure in control. More wet weather is expected Tuesday into
Wednesday, as showers and thunderstorms will be possible across the
region.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 334 pm EDT...Flash Flood Watch for Litchfield County is
canceled.

Only an isolated threat for a shower or thunderstorm for the
rest of the afternoon from the Capital Region/Mohawk Valley
north and east. The upper trough axis based on the RAP is
swinging across southern Quebec and northern NY. A few
thunderstorms especially based on the 3-km HRRR will impact the
southern Adirondacks/Lake George Region/southern VT late this
afternoon, and drift southeast and diminish towards sunset.

The latest RAP SPC Mesoanalysis data as of 1900 UTC has MLCAPES
of 500-1500 J/kg with mid level lapse rates generally less than
6C/km. PWATS remain elevated at 1.25-1.75. Effective bulk shear
are generally 20-25 kts where the isolated storms may pop up,
so expected some locally heavy rain and perhaps some gusty winds
to 40-45 mph, but overall the coverage area should be small.
The POPs have been slightly retooled for the isolated thunder
threat especially north and east of Albany. We decreased the
POPS after 01Z to less than 15 percent.

Tonight...The clearing skies, and light to calm winds with a
fairly moist boundary layer, recent wet ground, and near ideal
radiational cooling conditions will allow for patchy locally
dense radiative fog. We expanded the mist/fog potential for the
region. Lows tonight will fall back into the upper 50s to lower
60s over the mountains, and lower to mid 60s in the valleys.
Some spotty upper 60s are possible in the Capital Region/mid
Hudson Valley.

Tomorrow...The sfc high will build in from the Piedmont and
mid-Atlantic Region. Low and mid level heights will rise. H850
temps increase to +18C to +20C. The combination of temps getting
into the upper 80s to lower 90s in the valleys areas with dewpts
in the upper 60s to around 70F will allow apparent temps to
get into the mid 90s in the mid-Hudson Valley. The criteria for
Heat Advisories is heat indices of 95-99F. We put an advisory
out for eastern Ulster, eastern Greene, western Columbia and
western Dutchess Counties from noon to 9 pm tomorrow. Elsewhere,
it will be hot and humid with high humidity levels again. Highs
in the upper 70s to mid 80s will be common over the higher
terrain and upper 80s to lower 90s over the hills and valley
areas.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...

Upper ridging and weak surface high pressure controls our
weather Sunday night and Monday with building heat and
humidity. Boundary layer flow looks quite weak but low level
flow from the surface through the boundary layer looks mainly
west to southwest.

So, even with the weak winds some downslope flow along with the
strong sun will help temperatures to reach the upper 80s to
around 90 Sunday and lower 90s Monday. Mountain areas will get
solidly into the 80s. Nighttime lows are likely to be
uncomfortable in the upper 60s to lower 70s but lower to mid 60s
in the mountains.

The heat and humidity will result in heat index values reaching
or exceeding the mid 90s, maybe even touching 100 in some areas.
So, Heat Advisories will need to be considered Monday too.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
The period starts out on Tuesday with very warm southwest flow
aloft, as an upper level trough approaches from the Great Lakes
region. It will be another hot and humid day, with sunshine expected
into the afternoon across much of the area. High temps could exceed
90 degrees again in the Hudson Valley. With dewpoints still forecast
to be around 70, resulting heat index values are expected to reach
the mid to upper 90s again. There will be a chance of showers and
thunderstorms during the afternoon/evening hours as a surface trough
moves into our region. However, there are strength/timing
differences showing up in the model guidance so confidence is low at
this time. Given the unstable and moist air mass in place though,
there is the potential for some stronger storms which could produce
gusty winds and locally heavy rainfall.

Model differences continue into Wednesday, as the ECMWF and CMC are
indicating the surface trough stalling across our region resulting
in continued chances for showers and storms. However, the GFS
continues to show a more progressive solution with the boundary
slightly farther east into New England and only sparse coverage of
convection. Will need to continue mention of chance pops through
Wednesday to account for the possible slow movement of the boundary.

The main upper level trough axis looks to finally move through on
Thursday, which will push the boundary well east of our region
resulting in drying conditions. Additional short wave energy may
lead to more showers and thunderstorms on Friday, although coverage
may tend to be more scattered. Temperatures will remain above normal
for early August, but will likely not be as hot/humid as earlier in
the week.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
An upper level disturbance will move east of the region this
afternoon. High pressure will briefly ridge in tonight into
tomorrow.

VFR conditions for the rest of the afternoon, aside for some
high MVFR cigs at KPSF that should erode prior to 20Z/SAT. We
did keep VCSH groups in for KALB/KGFL/KPSF for an isolated pop-
up shower or thunderstorm but coverage will be lower than
previous day.

The skies will clear tonight with the winds becoming light to
calm shortly before midnight. A fairly moist boundary layer,
recent wet ground and radiational cooling conditions will
promote areas of mist and fog between 06Z-12Z/SUN. We went with
IFR/LIFR conditions with cigs/vsbys at KGFL/KPOU/KPSF...and we
kept KALB MVFR. The mist or fog should burn off quickly 11Z-
13Z/SUN with VFR conditions returning and just some high clouds
around.

The winds will become north to northwest at 4-8 kt this
afternoon, and then light to calm shortly after 00Z/SUN. The
winds will be light and variable direction at 5 kt or less in
the late morning into the afternoon.

Outlook...

Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Thursday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
Rain exits today as an upper level disturbance departs the
region. Hot and humid weather is expected Sunday into the
beginning of the work week.

RH values dry out to 50 to 60 percent this afternoon and 40 to
50 percent Sunday. RH values tonight should be 80 to 100
percent.

Winds will be south this morning at less than 15 mph becoming
west this afternoon. Winds will approach calm tonight and become
west to southwest at less than 15 mph Sunday.

&&

.HYDROLOGY...
Flows remain elevated across portions of the HSA. Only
additional rainfall amounts are expected across the northern
basins this afternoon into tonight.

Dry weather should build in tonight and linger into Monday.
More wet weather is expected by Tuesday lingering into
Wednesday.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Heat Advisory from noon to 9 PM EDT Sunday for NYZ059-060-064-
     065.
MA...None.
VT...None.

&&

SYNOPSIS...Wasula
NEAR TERM...Wasula
SHORT TERM...11
LONG TERM...11
AVIATION...Wasula
FIRE WEATHER...11/NAS
HYDROLOGY...11/NAS
Hazardous weather outlook, Aug 4, 12:05 PM EDT, 3 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
1205 PM EDT Sat Aug 4 2018

NYZ041-043-049-050-052>054-059>061-064>066-083-084-VTZ013>015-051100-
Northern Saratoga-Northern Washington-Eastern Schenectady-
Southern Saratoga-Eastern Albany-Western Rensselaer-
Eastern Rensselaer-Eastern Greene-Western Columbia-Eastern Columbia-
Eastern Ulster-Western Dutchess-Eastern Dutchess-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
1205 PM EDT Sat Aug 4 2018

This Hazardous Weather Outlook is for Lake George Saratoga Region,
Greater Capital Region, Taconics and mid Hudson Valley of east
central New York and southern Vermont.

.DAY ONE...This Afternoon and Tonight.

Isolated non severe thunderstorms are possible this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

High temperatures will climb into the 80s to lower 90s Sunday
through Tuesday with dew points nearing 70. This will result heat
indices in the 80s to upper 90s and heat advisories may be required
for areas mainly from the Capital District south into the Mid-Hudson
Valley.

There is a chance of thunderstorms on Tuesday and Wednesday. Some
thunderstorms on Tuesday will have heavy rainfall and thunderstorms
on both days will have gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ032-033-038>040-042-047-048-051-058-063-082-051100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Warren-Schoharie-Western Schenectady-
Western Albany-Western Greene-Western Ulster-Northern Fulton-
1205 PM EDT Sat Aug 4 2018

This Hazardous Weather Outlook is for southern Adirondacks, eastern
Catskills, Schoharie Valley, Helderbergs and central and western
Mohawk Valley.

.DAY ONE...This Afternoon and Tonight.

Isolated non severe thunderstorms are possible this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms on Tuesday and Wednesday. Some
thunderstorms on Tuesday will have heavy rainfall and thunderstorms
on both days will have gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-013-MAZ001-025-051100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-
1205 PM EDT Sat Aug 4 2018

This Hazardous Weather Outlook is for northwestern Connecticut and
western Massachusetts.

.DAY ONE...This Afternoon and Tonight.

Isolated non severe thunderstorms are possible this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

High temperatures will climb into the 80s to low 90s Sunday through
Tuesday with dew points nearing 70. This will result heat indices in
the 80s to upper 90s and heat advisories may be required on Monday
and Tuesday.

There is a chance of thunderstorms on Tuesday and Wednesday. Some
thunderstorms on Tuesday will have heavy rainfall and thunderstorms
on both days will have gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 4, 12:24 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1224 PM EDT SAT AUG 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     HEAVY RAIN       4 E NORTH EASTON        43.01N  73.47W
08/04/2018  M3.10 INCH       WASHINGTON         NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY1800462

11
Special weather statement, Aug 4, 1:37 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Albany NY
137 PM EDT SAT AUG 4 2018

NYZ032-041830-
Northern Herkimer-
137 PM EDT SAT AUG 4 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER COUNTY...

At 137 PM EDT, a strong thunderstorm was located near McKeever, or 9
miles west of Old Forge, moving east at 15 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  McKeever around 155 PM EDT.
  Old Forge and Nicks Lake Campground around 210 PM EDT.

Other locations impacted by this storm include Atwell, Wolf Lake
Landing, Minnehaha, Thendara, Mountain Lodge, First Lake and Herkimer
Landing.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4378 7513 4371 7480 4344 7481 4351 7510
TIME...MOT...LOC 1737Z 291DEG 14KT 4369 7517

JSQ
Special weather statement, Aug 4, 1:45 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Albany NY
145 PM EDT SAT AUG 4 2018

VTZ014-015-041845-
Eastern Windham-Western Windham-
145 PM EDT SAT AUG 4 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WINDHAM COUNTY...

At 144 PM EDT, a strong thunderstorm was located over Guilford
Center, or near Brattleboro, moving east at 10 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Guilford Center around 155 PM EDT.
  Brattleboro around 200 PM EDT.
  Vernon around 220 PM EDT.

Other locations impacted by this storm include North Vernon,
Whitneyville, Marlboro, Fairview Village, Grove, Harrisville,
Halifax, West Brattleboro, Guilford and Packer Corner.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4273 7273 4275 7279 4292 7270 4289 7254
      4288 7255 4285 7256 4284 7255 4281 7254
      4278 7251 4277 7252 4276 7251 4277 7249
      4274 7246 4273 7246
TIME...MOT...LOC 1744Z 291DEG 10KT 4281 7266

JSQ
Special weather statement, Aug 4, 2:43 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Albany NY
243 PM EDT SAT AUG 4 2018

NYZ032-033-038-041945-
Northern Herkimer-Hamilton-Southern Herkimer-
243 PM EDT SAT AUG 4 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...

At 243 PM EDT, a strong thunderstorm was located near Forestport, or
10 miles east of Boonville, moving southeast at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm will be near...
  Northwood around 310 PM EDT.
  Ohio around 325 PM EDT.

Other locations impacted by this storm include Nobleboro, Curtis,
Clockmill Corners, First Lake, Wolf Lake Landing, Wilmurt Corners,
Morehouseville, Hoffmeister, Hurricane and Grant.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4367 7503 4339 7450 4327 7467 4329 7471
      4324 7471 4312 7488 4332 7510 4333 7508
      4361 7511
TIME...MOT...LOC 1843Z 316DEG 18KT 4351 7513

DBT
Special weather statement, Aug 4, 3:29 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Albany NY
329 PM EDT SAT AUG 4 2018

NYZ033-042000-
Hamilton-
329 PM EDT SAT AUG 4 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON COUNTY...

At 329 PM EDT, a strong thunderstorm was located near Lake Durant
Campground, or near Indian Lake, moving east at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm will be near...
  Indian Lake around 335 PM EDT.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4392 7434 4381 7422 4382 7419 4383 7415
      4381 7412 4381 7408 4380 7405 4378 7405
      4377 7406 4375 7406 4373 7419 4374 7442
      4392 7443 4393 7433
TIME...MOT...LOC 1929Z 268DEG 18KT 4384 7432

DBT
Special weather statement, Aug 4, 3:36 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Albany NY
336 PM EDT SAT AUG 4 2018

NYZ042-043-042030-
Northern Washington-Northern Warren-
336 PM EDT SAT AUG 4 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND
NORTHEASTERN WASHINGTON COUNTIES...

At 335 PM EDT, a strong thunderstorm was located near Rogers Rock
Campground, or 19 miles north of Whitehall, moving southeast at 15
mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Rogers Rock Campground around 345 PM EDT.
  Hague around 350 PM EDT.
  West Haven around 430 PM EDT.

Other locations impacted by this storm include Putnam, Indian
Kettles, Chipman Point, Hampton Flats, Wright, Putnam Station,
Glenburnie, Chipmans Point and Ottenburgs Ramp.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If you are on or near the northern end of Lake George or the
southern end of Lake Champlain, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

LAT...LON 4377 7335 4374 7337 4373 7337 4369 7340
      4365 7340 4362 7337 4363 7330 4358 7330
      4357 7327 4355 7325 4352 7329 4360 7338
      4364 7343 4379 7359 4381 7338
TIME...MOT...LOC 1935Z 313DEG 13KT 4384 7347

DBT

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:46 PM EDTAreal Flood AdvisoryALYUlster3 hr
Aug 3, 9:44 PM EDTAreal Flood AdvisoryALYColumbia, Greene, Ulster3 hr
Aug 3, 10:52 PM EDTAreal Flood AdvisoryALYColumbia, Rensselaer113 min
Aug 4, 3:32 AM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington3 hr
Aug 4, 3:53 AM EDTRiver Flood WarningALYSchoharie8 hr
Aug 4, 5:53 AM EDTAreal Flood AdvisoryALYSaratoga, Washington3 hr
Aug 4, 12:35 PM EDTAreal Flood AdvisoryALYSaratoga4 hr
Aug 4, 1:37 PM EDTSpecial Weather StatementALYHerkimer53 min
Aug 4, 2:43 PM EDTSpecial Weather StatementALYHerkimer62 min
Aug 4, 3:17 PM EDTHeat AdvisoryALYColumbia, Dutchess, Greene, Ulster30 hr
Aug 4, 3:29 PM EDTSpecial Weather StatementALYHamilton31 min
Aug 4, 3:53 PM EDTSpecial Weather StatementALYWarren67 min
Aug 4, 4:09 PM EDTSevere Thunderstorm WarningALYWarren66 min
Aug 4, 4:28 PM EDTSevere Thunderstorm WarningALYWashington62 min
Aug 4, 4:36 PM EDTAreal Flood AdvisoryALYWarren, Washington3 hr
Aug 4, 4:52 PM EDTSpecial Weather StatementALYWashington38 min
Aug 4, 4:59 PM EDTSpecial Weather StatementALYSaratoga46 min
Aug 4, 5:16 PM EDTAreal Flood AdvisoryALYWarren, Washington3 hr
Aug 4, 5:17 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren44 min
Aug 4, 5:47 PM EDTSpecial Weather StatementALYSaratoga28 min
Aug 4, 6:10 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Washington50 min
Aug 4, 6:19 PM EDTSpecial Weather StatementALYAlbany, Rensselaer, Schenectady26 min
Aug 4, 6:35 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer55 min
Aug 4, 7:04 PM EDTSpecial Weather StatementALYGreene, Schoharie56 min
Aug 4, 7:24 PM EDTSpecial Weather StatementALYColumbia51 min

Nearby

Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.